Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The torsion index of a $ p$-compact group


Author: Jaume Aguadé
Journal: Proc. Amer. Math. Soc. 138 (2010), 4129-4136
MSC (2010): Primary 55P35, 57T15
Published electronically: May 27, 2010
MathSciNet review: 2679635
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We extend the theory of torsion indices of compact connected Lie groups to $ p$-compact groups and compute these indices in all cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 55P35, 57T15

Retrieve articles in all journals with MSC (2010): 55P35, 57T15


Additional Information

Jaume Aguadé
Affiliation: Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Cerda- nyola del Vallès, Spain
Email: aguade@mat.uab.cat

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10391-X
PII: S 0002-9939(2010)10391-X
Received by editor(s): February 5, 2009
Published electronically: May 27, 2010
Additional Notes: The author is partially supported by grants MTM2007-61545 and SGR2005-00606.
Communicated by: Brooke Shipley
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.